# SDR DALA2019102906226

- Difficulty date: October 28, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 52,978 hours, 27,234 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 3117 CLOSED LOG 3995728 FLT/CHK 2089. SHORTLY AFTER TAKE OFF RCVD DOOR L EMER EXIT MSG ON ECAM. COMPLIED WITH ECAM/QRH PROCEDURES. NO ABNORMAL VERTICAL SPEED INDICATION ON PRES PAGE. CABIN PRESSURE NORMAL. *** CONTRACT MAINTENANCE EVENT - OCM: 220350 *** ADJUSTED LT EMERG EXIT COVER FLAP PROX SWITCH. NO MESSAGE PRESENT. OK FOR CONT SVC. PER AMM 52-71-13.
